# SDR DL733011356

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 46,299 hours, 31,932 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE ATL LDG WOULD NOT RETRACT. GEAR HANDLE WOULD ONLY RAISE TO THE OFF POSITION. ADJUSTED AND TESTED GROUND SPOILER INTERLOCK AND SAFETY SWITCHES. REF MM 27-62-51-5 AND E2-09-01-5. ALL CHECKS OK.
